# SDR SIMA20130519002

- Difficulty date: May 19, 2013
- Submitted: May 20, 2013
- Operation: Air carrier
- Aircraft: N813AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145539
- Aircraft time: 27,226 hours, 24,261 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight Assy
- Part number: P2070009520
- Condition: Broken
- Location: Cockpit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLIGHT 4396, CREW REPORTED CAPTAIN’S FLASHLIGHT HOLDER BROKEN.  ACFT REMOVED FROM SERVICE.   R & R BROKEN FLASHLIGHT AND FLASHLIGHT HOLDER IAW AMM 33-50-16.  OPS CHECKED GOOD. ACFT RETURNED TO SERVICE.
